Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 35, Number 3

All articles in this issue are freely accessible.

On a special class of polynomials
Oystein Ore.
Trans. Amer. Math. Soc. 35 (1933), 559-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501703
The degree and class of multiply transitive groups. III
W. A. Manning.
Trans. Amer. Math. Soc. 35 (1933), 585-599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501704
The arithmetical theory of linear recurring series
Morgan Ward.
Trans. Amer. Math. Soc. 35 (1933), 600-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501705
Sets of $k$-extent in $n$-dimensional space
R. L. Jeffery.
Trans. Amer. Math. Soc. 35 (1933), 629-647
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501706
Subharmonic functions and minimal surfaces
E. F. Beckenbach and Tibor Radó.
Trans. Amer. Math. Soc. 35 (1933), 648-661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501707
Subharmonic functions and surfaces of negative curvature
E. F. Beckenbach and T. Radó.
Trans. Amer. Math. Soc. 35 (1933), 662-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501708
A transformation of the problem of Lagrange in the calculus of variations
Lawrence M. Graves.
Trans. Amer. Math. Soc. 35 (1933), 675-682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501709
Contributions to the theory of transformations of nets in a space $S_{n}$
V. G. Grove.
Trans. Amer. Math. Soc. 35 (1933), 683-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501710
On the equation $P(A,X)=0$ in matrices
William E. Roth.
Trans. Amer. Math. Soc. 35 (1933), 689-708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501711
A special integral function
R. E. A. C. Paley.
Trans. Amer. Math. Soc. 35 (1933), 709-715
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501712
Parametrizations of saddle surfaces, with application to the problem of plateau
E. J. McShane.
Trans. Amer. Math. Soc. 35 (1933), 716-733
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501713
The Latin square, or cyclic, functions
E. T. Bell.
Trans. Amer. Math. Soc. 35 (1933), 734-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501714
Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions
Sumner Byron Myers.
Trans. Amer. Math. Soc. 35 (1933), 746-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501715
American Mathematical Society